Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JimJo

New tane user, cyst/pimple will not go away!

Hi everyone, I am almost on to my second month of accutane, and I am going through an initial breakout right now. It it horrible, and my face is the worst it has ever been.

Anyways, I have a big cyst on the center of my forehead which is very noticeable and it is really killing my self esteem. It has been there for like 2-3 weeks now and it doesn't seem to go away. I got a cortisone shot 2 days ago and it is still there... I know when you are on tane it takes a bit longer for cuts, and pimples to go away, but is there anything i can put on it or do something that it will help me get rid of this awful red devil bump? Thanks yall.

Share this post


Link to post
Share on other sites

Hi there

I havent tried applying anything on pimples/cysts even though some of my big ones also seem to take forever to go away -- I have one on my cheek thats been hanging out there for almost 3 weeks now

But from reading other posts, I know many people use neosporin/polysporin and just dab a bit on

Anyone else have other ideas?

Oh and things will get better --- look at some pics in the gallery for inspiration and hang in there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×